# SDR SWAA2022031267340

- Difficulty date: July 14, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 34,428 hours, 20,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 231XF UPPER SURFACE HAS PULLED FIBE / REPLACED CABIN FLOORBOARD 231 X F BY FABRICATION I.A.W. B737-700 SRM 53-00-50-2R-0 TABLE 204 REV. 68 AND BAC 3085 REV. E AND BOEING DWG # 144A5810-126 REV A (MP1345) (A40400) (A71226)
